We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi, everyone. I've been reading that it's best to wait a month after starting a new pack of pills to allow it to fully get into your system before having unprotected sex. I had been taking Ortho -tri cyclen for a few months, then stopped for a month. I started a new pack last month. DH and I DTD a week afetr I started the new pack. I have since had a period, but I have this scary feeling that I might somehow be pregnant. Not something I want to be right now. For the past two weeks I have been nauseous in the afternoons, mostly when I start getting hungry and burping all the time. Could this just be an effect that the pills are having on me? I hope so. I am going to get a HPT soon, but would just like to hear some opinions, seeing as how I DID have a period.
In the packet that came with my Ortho TriCyclen, it said you were completely protected after the first week of the pills. By rule of thumb, people have always told me the first month, and that's how long we waited, but just thought I'd throw that out there. I've been a bit gassier than usual since I started taking the pill back in April, as well.
Unless your period was different that normal (maybe shorter and lighter), then I would say you're most likely not pregnant.